Alert archive / New Mexico / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 151, NWS Albuquerque, NM

June 28, 2008Roosevelt County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 28, 2008, 5:41 PM MDT for Roosevelt County, New Mexico. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2008, 5:41 PM MDT (23:41 UTC)
Expired
Jun 28, 2008, 6:45 PM MDT
In force
64 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 62 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2008-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 643 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2008-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
643 J/kg
Mixed-layer CIN
-364 J/kg
Mixed-layer LCL
2030 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 282341
SVRABQ
NMC041-290045-
/O.NEW.KABQ.SV.W.0151.080628T2341Z-080629T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
541 PM MDT SAT JUN 28 2008

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 645 PM MDT

* AT 534 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHWEST OF ARCH...OR ABOUT 7 MILES EAST OF PORTALES...AND MOVING
  WEST AT 9 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PORTALES AROUND 620 PM MDT...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

LAT...LON 3399 10351 3428 10356 3430 10315 3405 10308
TIME...MOT...LOC 2341Z 078DEG 8KT 3418 10323

$$

40
2 follow-up statements
000 
WWUS55 KABQ 290014
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
614 PM MDT SAT JUN 28 2008

NMC041-290045-
/O.CON.KABQ.SV.W.0151.000000T0000Z-080629T0045Z/
ROOSEVELT-
614 PM MDT SAT JUN 28 2008

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
ROOSEVELT COUNTY UNTIL 645 PM MDT...

AT 607 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED SOUTH OF PORTALES...MOVING WEST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL ROOSEVELT COUNTY AROUND 630 PM MDT...

LAT...LON 3399 10351 3428 10356 3430 10315 3405 10308
TIME...MOT...LOC 0014Z 078DEG 8KT 3412 10335

$$

40
000 
WWUS55 KABQ 290042
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
643 PM MDT SAT JUN 28 2008

NMC041-290053-
/O.EXP.KABQ.SV.W.0151.000000T0000Z-080629T0045Z/
ROOSEVELT-
643 PM MDT SAT JUN 28 2008

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 645 PM MDT FOR CENTRAL
ROOSEVELT COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3399 10351 3428 10356 3430 10315 3405 10308
TIME...MOT...LOC 0043Z 078DEG 8KT 3411 10343

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:01 PM MDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 28, 3:01 PM MDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
301 PM MDT SAT JUN 28 2008

CORRECTED FIRST PARAGRAPH

.DISCUSSION...
FORECAST CHALLENG FOR THIS EVENING WILL BE DETERMINING HOW STRONG
THE EAST WIND WILL GET IN THE RIO GRANDE VALLEY...WHERE A WIND
ADVISORY IS NOW IN EFFECT UNTIL 11 PM MDT. A POTENT BACK DOOR COOL
FRONT...ENHANCED BY STRONG OUTFLOWS FROM WESTERLY MOVING CONVECTION
ON THE EASTERN PLAINS...IS EXPECTED TO PUSH OVER THE TOP OF THE
CENTRAL MOUNTAIN CHAIN WITH STRONG EAST WINDS BEGINNING BETWEEN 4
AND 6 PM AND LINGERING AS LATE AS 11 PM MDT. GFS AND NAM DEPICT 10K
FT WINDS OUT OF THE EAST AT 15 TO 25 KTS...WHICH SHOULD HELP THE
EAST WINDS TO TOP THE CENTRAL MOUNTAIN CHAIN AND CAUSE STRONG WINDS
FOR MOST PARTS OF THE RIO GRANDE VALLEY...ESPECIALLY ALONG AND EAST
OF THE RIO GRANDE. SINCE SOME OF THE CONVECTION ON THE PLAINS HAS
BEEN TURNING SEVERE THIS AFTERNOON...THE EVENING SHIFT MAY NEED TO
UPGRADE THIS WIND ADVISORY TO A HIGH WIND WARNING...IF STRONG
THUNDERSTORM OUTFLOWS TOP THE MOUNTAINS.

FORECAST CHALLENGE FOR THE REMAINDER OF THE WEEKEND WILL BE
DETERMINING WHERE A MESO LOW OVER THE SOUTHEAST PLAINS WILL MOVE.
THE LOW IS EMBEDDED IN A RIDGE WITH WEAK AIRFLOW ALOFT...AND THE
GFS...NAM...ECMWF AND UKMET ALL DRIFT THE LOW SLOWLY TOWARD THE WEST
OR SOUTHWEST THROUGH THE WEEKEND. BY MONDAY...THE MESO LOW SHOULD BE
SOMEWHERE IN NORTH OR NORTHWEST MEXICO...IF IT DOES NOT FILL.

THE INCREASED MOISTURE FROM THE BACK DOOR COOL FRONT AND THE
DESTABILIZING INFLUENCE OF THE MESOLOW SHOULD RESULT IN A DAMP AND
COOL WEEKEND FOR MUCH OF NEW MEXICO. SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS WILL FAVOR THE EAST TODAY BEFORE THE FOCUS OF
CONVECTION GRADUALLY SHIFTS WESTWARD THIS WEEKEND WITH THE MESO
LOW. WITH PRECIPITABLE WATER VALUES EXPECTED TO CLIMB TO AROUND AN
INCH...SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY
RAIN...EXCEPT FOR THOSE THAT DEVELOP WEST OF THE CONTINENTAL
DIVIDE WHERE PRECIP SHOULD BE LIGHTER. A STEADY EAST WIND SHOULD
PERSIST THROUGH THE RIO GRANDE VALLEY ALL DAY SUNDAY...SO DONT BE
SUPRISED IF CONVECTION IN THE VALLEY REMAINS ISOLATED THAT DAY DUE
TO DOWN SLOPING FLOW. BY MONDAY...MOISTURE WILL BEGIN RECYCLING
WITH LESS AND LESS COVERAGE OF THUNDERSTORMS EXPECTED EACH
AFTERNOON AND EVENING THROUGH MID WEEK.

44

&&

.AVIATION...

AT TIME OF THIS PRODUCT ISSUANCE BACK DOOR COLD FRONT STRETCHING
SOUTH FROM JUST E OF SANTA FE TO JUST E OF CLINES CORNERS THEN E TO
JUST N OF KCVN. PREFRONTAL WINDSHIFT IS A SHORT DISTANCE TO W OF
FRONT EXTENDING ACROSS THE E SLOPES OF SANDIAS AND N MANZANOS.
STRONG CONVECTION AFFECTING KLVS TO SANTA ROSA TO CLOVIS AND
PORTALES AREAS BETWEEN 21Z AND 00Z AND FARTHER TO W AND S
THEREAFTER. EXPECT LOW CIGS AND VSBYS IN STORMS AND HEAVY RAIN ALONG
WITH STRONG OUTFLOWS...HAIL AND FREQUENT LIGHTNING STRIKES. WIND
GUSTS TO 50 KTS ARE POSSIBLE WITH THE CONVECTION ALONG AND EITHER
SIDE OF FRONT. ALSO VISIBILITIES MAY BE REDUCED TO 4 MILES OR LESS
LOCALLY IN TSTMS. LOW CLOUDS WITH SOME FOG LIKELY TO PRODUCE IFR AND
MVFR CONDITIONS NEAR AND AFTER 05Z ACROSS A GOOD PORTION OF THE E
PLAINS WESTWARD TO CREST OF CENTRAL MT CHAIN WHERE CREST AND E
SLOPES ARE ALSO LIKELY TO BECOME OBSCURED. A STRONG EAST WIND IS
EXPECTED AT KABQ AFTER 23Z OR 00Z WITH GUSTS TO 40 KT POSSIBLE.
NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...
ISOLATED WET AND DRY STORMS EARLY THIS EVENING BETWEEN CONTINENTAL
DIVIDE AND RIO GRANDE VALLEY...MORE LIKELY VICINITY OF THE LATTER.
BETTER COVERAGE OF WET STORMS WITH SOME HEAVY RAINFALL CENTRAL MT
CHAIN EASTWARD. A COLD FRONT WILL USHER IN RICHER MOISTURE ACROSS
THE RIO GRANDE VALLEY FROM THE E PLAINS AS IT PUSHES THROUGH THE
CENTRAL MOUNTAIN CHAIN TONIGHT...MOISTENING WESTERN AREAS FOR
SUNDAY.
STRONG WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 40 OR EVEN 45 MPH WILL
BE LIKELY ACROSS RIO GRANDE VALLEY AFTER ABOUT 5 OR 6 PM MDT
TONIGHT. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AND
WILL BE OF WETTER NATURE SUNDAY ACROSS THE WEST. RELATIVE HUMIDITY
VALUES WILL ALSO HIGHER BOTH DURING THE DAY AND AT NIGHT THRU AT
LEAST MONDAY THANKS TO THE MOISTURE SURGE. SHOWERS AND THUNDERSTORMS
WILL CONTINUE THRU EARLY OR MID WEEK AS UPPER HIGH REMAINS
PARKED TO THE WEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  60  93  61  94 /  10  20  20  20
GALLUP..........................  52  88  53  88 /  10  20  30  20
GRANTS..........................  56  83  54  83 /  10  20  30  20
GLENWOOD........................  58  90  60  87 /  10  20  30  20
CHAMA...........................  42  76  44  76 /  30  50  30  30
LOS ALAMOS......................  54  77  50  80 /  30  20  30  20
RED RIVER.......................  40  67  40  71 /  60  50  30  40
TAOS............................  50  77  49  83 /  40  40  30  20
SANTA FE........................  58  76  51  82 /  30  50  30  30
SANTA FE AIRPORT................  57  78  53  84 /  30  30  30  20
ESPANOLA........................  57  82  53  89 /  30  20  30  20
ALBUQUERQUE HEIGHTS.............  65  83  63  86 /  30  20  30  20
ALBUQUERQUE VALLEY..............  64  85  59  89 /  20  20  30  20
ALBUQUERQUE FOOTHILLS...........  62  81  56  88 /  30  30  30  20
ALBUQUERQUE WEST MESA...........  63  85  61  91 /  20  20  30  20
SOCORRO.........................  64  84  64  86 /  20  40  50  20
SANDIA PARK/CEDAR CREST.........  54  77  48  80 /  40  40  30  30
MORIARTY/ESTANCIA...............  54  78  53  82 /  50  50  30  30
CARRIZOZO.......................  60  80  67  79 /  40  50  60  30
RUIDOSO.........................  56  69  63  71 /  50  60  60  30
RATON...........................  53  78  51  85 /  50  40  20  30
LAS VEGAS.......................  51  74  50  82 /  50  40  30  30
ROY.............................  58  77  57  81 /  50  20  20  20
CLAYTON.........................  58  78  58  88 /  50  20  20  10
SANTA ROSA......................  58  81  59  86 /  50  30  20  20
TUCUMCARI.......................  64  82  62  90 /  50  30  20  10
FORT SUMNER.....................  65  80  63  88 /  50  40  20  20
CLOVIS..........................  62  81  61  88 /  50  30  20  20
PORTALES........................  63  81  63  87 /  50  30  20  20
ROSWELL.........................  67  79  65  88 /  50  60  30  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 11 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ003-009-015-016.

&&

44/43
Hazardous weather outlook, Jun 28, 5:21 PM MDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
521 PM MDT SAT JUN 28 2008

NMZ001>021-026-291200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
521 PM MDT SAT JUN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS
THE EAST CENTRAL AND SOUTHEAST PLAINS WHERE THREATS LARGE HAIL AND
DAMAGING WINDS ARE POSSIBLE. IN ADDITION...HEAVY RAINS COULD
PRODUCE AREAS OF FLOODING.

A WIND ADVISORY IS IN EFFECT FOR LOCATIONS IMMEDIATELY WEST OF THE
CENTRAL MOUNTAIN CHAIN UNTIL 11 PM MDT WHERE SUSTAINED EAST
CANYON WINDS OVER 30 MPH AND GUSTS TO 50 MPH ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON
AND EVENING BOTH SUNDAY AND MONDAY...PARTICULARLY ACROSS CENTRAL
AND WESTERN SECTIONS. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN
THREATS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING ACROSS THE EAST
CENTRAL AND SOUTHEAST PLAINS.

19

In the hours before

Local storm report, Jun 28, 3:19 PM MDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
319 PM MDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             VALMORA                 35.82N 104.92W
06/28/2008  E0.75 INCH       MORA               NM   CO-OP OBSERVER

&&

JSUK
Special weather statement, Jun 28, 3:20 PM MDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 PM MDT SAT JUN 28 2008

NMZ004-011-282145-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-SANGRE DE CRISTO MOUNTAINS-
320 PM MDT SAT JUN 28 2008

...STRONG THUNDERSTORM MOVING ACROSS THE SAN MIGUEL AND SANTE FE
COUNTY LINES...

AT 314 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR ROWE. MOVEMENT WAS WEST AT
10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE GLORIETA...LOWER
COLONIAS...PECOS AND SOUTH SAN YSIDRO.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

40
Special weather statement, Jun 28, 4:49 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
449 PM MDT SAT JUN 28 2008

NMZ013-021-282315-
CURRY COUNTY-QUAY COUNTY-
449 PM MDT SAT JUN 28 2008

...STRONG THUNDERSTORM MOVING OVER NORTHEAST CURRY COUNTY...

AT 443 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 8 MILES NORTH OF BELLVIEW.
MOVEMENT WAS SOUTHWEST AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE BROADVIEW AND GRADY.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

40
Local storm report, Jun 28, 5:29 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
529 PM MDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             2 N WAGON MOUND         36.03N 104.71W
06/28/2008  E1.50 INCH       MORA               NM   TRAINED SPOTTER

            TREES DEFOLIATED.

&&

JSUK
Special weather statement, Jun 28, 5:33 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
533 PM MDT SAT JUN 28 2008

NMZ020-290000-
ROOSEVELT COUNTY-
533 PM MDT SAT JUN 28 2008

...STRONG THUNDERSTORM MOVING OVER NORTHEAST ROOSEVELT COUNTY...

AT 525 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 6 MILES NORTH OF ARCH. MOVEMENT
WAS WEST AT 8 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EAST CENTRAL
ROOSEVELT COUNTY.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

40
Local storm report, Jun 28, 5:35 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
535 PM MDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND GST     1 SSE CLINES CORNERS    35.00N 105.66W
06/28/2008  M61.00 MPH       TORRANCE           NM   ASOS

&&

JSUK

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 12:10 PM MDTSevere Thunderstorm WarningABQColfax50 min
Jun 28, 12:21 PM MDTAreal Flood AdvisoryABQColfax114 min
Jun 28, 12:45 PM MDTAreal Flood AdvisoryABQColfax, Mora, Rio Arriba, Taos2 hr
Jun 28, 1:13 PM MDTSevere Thunderstorm WarningABQColfax, Mora47 min
Jun 28, 2:01 PM MDTSevere Thunderstorm WarningABQColfax, Mora, Taos44 min
Jun 28, 2:22 PM MDTAreal Flood AdvisoryABQColfax, Mora, San Miguel113 min
Jun 28, 2:27 PM MDTSevere Thunderstorm WarningABQGuadalupe63 min
Jun 28, 2:45 PM MDTSevere Thunderstorm WarningABQMora, San Miguel60 min
Jun 28, 3:08 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel52 min
Jun 28, 3:27 PM MDTWind AdvisoryABQ6 hr
Jun 28, 3:30 PM MDTAreal Flood AdvisoryABQCurry, Guadalupe, Quay, San Miguel2 hr
Jun 28, 3:46 PM MDTSevere Thunderstorm WarningABQSan Miguel59 min
Jun 28, 4:19 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel41 min
Jun 28, 4:29 PM MDTAreal Flood AdvisoryABQSan Miguel2 hr
Jun 28, 4:37 PM MDTSevere Thunderstorm WarningABQSan Miguel38 min
Jun 28, 5:15 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel45 min
Jun 28, 5:29 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel2 hr
Jun 28, 5:42 PM MDTSevere Thunderstorm WarningABQQuay63 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.